# SDR DALA2024080107677

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0477054) CORROSION ON STRINGER 28R BS 350 - 360. PERFORMED REPAIR TO STRINGER 28R, BS 350-380+8 IAW B-737-SRM 53-00-03-2R-1. DWG. 140A9101.
